Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homotopy idempotents on finite-dimensional complexes split


Authors: Harold M. Hastings and Alex Heller
Journal: Proc. Amer. Math. Soc. 85 (1982), 619-622
MSC: Primary 55P99; Secondary 20E06, 20F05, 55P55
MathSciNet review: 660617
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that (unpointed) homotopy idempotents on finite-dimensional complexes split, and describe some geometric consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P99, 20E06, 20F05, 55P55

Retrieve articles in all journals with MSC: 55P99, 20E06, 20F05, 55P55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660617-5
PII: S 0002-9939(1982)0660617-5
Article copyright: © Copyright 1982 American Mathematical Society